# SDR SWAA2021071492138

- Difficulty date: June 11, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB INTERCOSTAL ANGLE COMMON TO FWD SHIELD; LWR SURFACE; AT NUTPLATE LOCATIONS. BS767 TO BS787; RBL22; WL156 / REMOVED AND REPLACED INTERCOSTAL ANGLE COMMON TO FWD SHIELD; B/S 767 TO B/S 787 RBL22 WL156 PO: 760495/4 IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 146A0081 REV: A 59900U 17JUN20
